pdf icon
Volume 5 (2009) Article 11 pp. 217-238
Semidefinite Programs for Completely Bounded Norms
Received: February 6, 2009
Published: November 19, 2009
Download article from ToC site:
[PDF (286K)] [PS (910K)] [Source ZIP]
Keywords: completely bounded norm, diamond norm, semidefinite programming, quantum information
ACM Classification: F.2.1; G.1.6
AMS Classification: 81P45; 90C22; 15A60

Abstract: [Plain Text Version]

The completely bounded trace and spectral norms in finite dimensions are shown to be expressible by semidefinite programs. This provides an efficient method by which these norms may be both calculated and verified, and gives alternate proofs of some known facts about them.